MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL NON-LOCKING SCREW - L34; SHOULDER SCREW

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL NON-LOCKING SCREW - L34; SHOULDER SCREW
Model Number 04.01.0199
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 11 september 2020 lot 1908166: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation: rsa is performed with bone grafting to place the glenoid component in the desired position.During rehabilitation, the grafts are displaced and the glenoid component with them.One screw broke.For the time being, no revision is undertaken.It is very likely that the mobilization of the grafts happened during rehabilitation.The screw fracture is inevitable in such a case and possibly helped to reduce the consequences of the displacement.No reason to suspect a faulty device.Other devices involved in the event: reverse shoulder system 04.01.0154 glenoid baseplate ¿27x15 lot.1904754 batch review performed by medacta regulatory affairs department on 11 september 2020 lot 1904754: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0174 glenosphere 42x27 lot.188492; batch review performed by medacta regulatory affairs department on 11 september 2020 lot 188492: (b)(4) items manufactured and released on 27-jun-2019.Expiration date: 2024-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The baseplate screw broke after the primary surgery (performed on (b)(6) 2020), and the baseplate and glenosphere mobilized, it is possible that the screw broke during the rehabilitation.The patient has got an mss short stem reverse with bone-graft during the primary surgery.If everything remains as it is now, the patient will not be revised.If the x-ray image will show a deterioration, the revision will be made.The prosthesis is not luxated.The patient has no pain and is doing well.In this time a revision surgery is no planned, in the next two weeks, the patient will have a control visit.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL NON-LOCKING SCREW - L34
Common Device Name
SHOULDER SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10655595
Report Number3005180920-2020-00688
Device Sequence Number3552125
Product Code PHX
UDI-Device Identifier07630040719926
UDI-Public07630040719926
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K181826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number04.01.0199
Device Catalogue Number04.01.0199
Device Lot Number1908166
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;